368886?1278962315
Abhijeet Deshmukh, MD  
Male
Nagpur, India

Specialties: Psychiatry, REBT

Interests: Depressive disorders, Psychotherapy (REBT)
The Rational Hour
Center for Psychotherapy and Counseling
+91-9561064297
Nagpur, India
My Posts
Jul 31, 2011 in the Depression/Mental Health Expert Forum - 2
Hello. With the information in the previous questions and this one, it is difficult to say if this is transference. Assuming or infering that this could be transference might not be appropriate. I suppose this can be discussed during therapy. The website suggested by lindahand may be helpful. Reading views and expereinces of others of the same age mig...
Jul 24, 2011 in the Depression/Mental Health Expert Forum - 1
Hello. Tolerance develops with continued use over a period of time. Once a week dosing is not likely to lead to tolerance. Klonopin is a Benzodiazepine. Benzodiazepines are not recommended for long term use. The effectiveness is known to reduce after a period of time. Anti-depressants, especially the SSRI group are usually preferred. You might consider go...
Jul 15, 2011 in the Depression/Mental Health Expert Forum - 5
Yes, you can tell the therapist how your felt and what your thoughts were about the cancellation. This is a separate emotional disturbance and has to be given due importance. The initial anger and sadness will subside, but the feeling of hurt might continue on some level. And it may continue to disturb you. The therapist might make a note of it which the NP m...
Jul 14, 2011 in the Depression/Mental Health Expert Forum - 5
Hello. Sadness and anger can be healthy in the given situation. But hurt may not be so healthy. Hurt comes in the picture when there are certain expectations from people or situations, which do not get fulfilled. The stronger the expectation, the more is the hurt. You may need to examine your interaction and communication with the NP. There may be inner d...
Jul 03, 2011 in the Depression/Mental Health Expert Forum - 1
Hello. It is true that Pristiq and Effexor are primarily the same chemically, but there are a few differences. Pristiq has Desvenlafaxine, a metabolite (by-product) of Venlafaxine (Effexor). Almost 70% of the clinical action on Effexor is due to this byproduct. But Pristiq has been marketed for lower incidences of side effects. Pristiq will take 4-5 days ...
Jun 21, 2011 in the Depression/Mental Health Expert Forum - 1
Hello. Reducing 0.25mg from all three pills might be too fast if you are not comfortable on the current dose. In that case, you might actually consider reducing 0.25mg/day every 15 days. Once you have reached to under 1mg per day dose, you can slow down the taper, reducing 0.125mg/day every two weeks. What I suggested to you in the previous answer was...
Jun 21, 2011 in the Depression/Mental Health Expert Forum - 3
Hello. What you have described here appears to be neither Paranoia (of the Schizophrenia type) nor instrusive thoughts. Being suspicious that someone might have mixed LSD in the milk is more of an anxiety / fear than paranoia. And this is because you probably have intense emotions associated with LSD, based on some underlying beliefs about taking drug...
Jun 21, 2011 in the Depression/Mental Health Expert Forum - 2
Hello again. You can continue with the 6 hourly dosage. Extending it to 7 - 7 and half hours probably won't make a significant difference to the tapering process. It will only extend the time when you have to take the last tablet of the day, which can affect your sleep schedule. Keeping 3 tablets a day schedule, you can reduce the dose to 0.25mg....
Jun 20, 2011 in the Depression/Mental Health Expert Forum - 1
Hello. Clonazepam is a potent benzodiazepine, more potent that Diazepam. A lot of clinicians use Diazepam in the tapering process of Clonazepam. You can discuss this option with your prescribing doctor. Gradual taper off may not work so effectively with Clonazepam alone as it is more potent than many other drugs of the class. Two weeks may not be suff...
Jun 15, 2011 in the Depression/Mental Health Expert Forum - 2
Hello. Your symptoms look like Hypnagogic hallucination. This may occur with a sleep disorder or independently. The content of the hallucination is likely to be related to what thoughts go on in your mind in your wakefulness. It's probably irrelevant to worry about Schizophrenia. You might have to check for any issues regarding the quality of you...